MAUDE Adverse Event Report: STRYKER TRAUMA-MAHWAH FLEXIBLE NAIL, PRE-CURVED T2 KIDS Ø2.0X300 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA-MAHWAH FLEXIBLE NAIL, PRE-CURVED T2 KIDS Ø2.0X300 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 01942000S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Not available by hospital after the case.
 
Event or Problem Description
T2 kids flexible nail broke during insertion into redial canal.
 
Additional Manufacturer Narrative
The reported event that flexible nail, pre-curved t2 kids ø2.0x300 mm was alleged broken, could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
T2 kids flexible nail broke during insertion into redial canal.Update 5/31/18, rep reported that case was resolved by using a 1/3 tubular plate instead of a nail.

Brand Name
FLEXIBLE NAIL, PRE-CURVED T2 KIDS Ø2.0X300 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7555239
Report Number0009610622-2018-00229
Device Sequence Number13906701
Product Code HSB
UDI-Device Identifier07613252130611
UDI-Public07613252130611
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Catalogue Number01942000S
Device Lot NumberK045785
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2018
Supplement Date Received by Manufacturer07/12/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;